Nausea When Taking Dianabol?
Hello..I have only been on oral steroids for 3 weeks (dianabol) without using liv52 … I feel nauseous .. Is this a normal blood pressure reaction or what? Explanation please
Are you taking the drug to build muscle? The drugs you mention are included in the steroid class. Steroids actually function as anti-inflammatory or anti-inflammatory. However, quite a lot of people abuse steroids to support muscle building, for example during fitness or consumed by athletes.
It should be noted that in the world of professional sports the use of steroids is legally illegal and has risks. Some of the risk of side effects and long-term complications of using steroids without a doctor's supervision, namely:
Causing a kind of addiction Reduced testicular size and decreased sperm count and quality Cause aggressive behavior The onset of acne Given the many negative effects of steroid abuse, I suggest that you first consult a doctor or sports doctor for the correct option for stopping steroids, especially if there are complaints while using steroids.
The doctor will do a check first to determine whether nausea is a side effect of steroids or is caused by other things such as acid reflux, stomach ulcers, liver disorders, and indigestion. Furthermore, the doctor will provide the right treatment for you as well as the correct way to stop steroids.
If you use steroids to build muscle, it will be better if you build muscle in a more natural way, namely by physical training / weight training accompanied by a high protein diet such as eggs, milk, chicken, fish and soy. Maybe the natural way will take longer, but the natural way is certainly much healthier and does not cause side effects such as steroid abuse.
The following articles are related to the topic of your question:
The reason steroids are illegal
Thank you and hope it helps,
dr. Devika Y